Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigenda: ``The problem of Sierpiński concerning $ k\cdot 2\sp{n}+1$'' [Math. Comp. 37 (1981), no. 155, 229-231]


Authors: Robert Baillie, G. Cormack and H. C. Williams
Journal: Math. Comp. 39 (1982), 308
MSC: Primary 10A25
Original Article: Math. Comp. 37 (1981), 229-231.
MathSciNet review: 658232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0658232-0
PII: S 0025-5718(1982)0658232-0
Article copyright: © Copyright 1982 American Mathematical Society